# SDR FDEA201209123307

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 4R AT FRAME 37 HAS 1 EA ELONGATED SCALLOP.  REMOVED DAMAGE SEAT TRACK 4R FR 36 TO 39 IAW SRM 53-10-16 PG 207 AND 208.  LOCATED TRIMMED AND DRILLED SEAT TRACK SECTION AND 2 EA REPAIR SPLICES IAW SRM 53-10-16 PG 207 AND 208. INSTALLED REPAIR PARTS AT FR 36 TO 39 4R SEAT TRACK IAW SRM 53-10-16 PG 207 AND 208 FIG 201 REPROTECTED AREA IAW SRM 51-75-10
